# SDR DALA2016080305722

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP BETWEEN LONGERON 13/14 RT STA 1022, REAR FACE OF BULKHEAD, CARD 23, ZONE 220.  SHEAR CLIP WAS REPLACED IAW SRM 53-20-07, 51-40-02, AND 51-41-05.
